Health & Household > Health Care > Medications & Treatments > Pain Relievers > Non-Aspirin > Ibuprofen
Equate Ibuprofen Pain Reliver/Fever Reducer 200 mg 100 Coated Tablets in (2 Pack)
Product ID: B002VLZHKY
Condition: New
Sold Out
Product Description
Equate Ibuprofen Pain Reliver/Fever Reducer 200 mg 100 Coated Tablets in (2 Pack)
- Compare to Advil Tablets active ingredient.
- Helps relieve headaches, common cold, toothache, fever, muscular aches, backache, minor pains of arthritis and menstrual cramps.
- 200 Coated Tablets
Helps relieve headaches, common cold, toothache, fever, muscular aches, backache, minor pains of arthritis and menstrual cramps
Technical Specifications
Country
USA
Binding
Health and Beauty
Brand
Equate
EAN
0681131700122
IsAdultProduct
Label
Equate
Manufacturer
Equate
NumberOfItems
1
Publisher
Equate
Studio
Equate









